On the solution of non-linear equations by iterations
Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 522-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_3_a10,
author = {M. N. Yakovlev},
title = {On the solution of non-linear equations by iterations},
journal = {Doklady Akademii Nauk},
pages = {522--524},
year = {1964},
volume = {156},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a10/}
}
M. N. Yakovlev. On the solution of non-linear equations by iterations. Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 522-524. http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a10/